Characterization of Calabi–Yau variations of Hodge structure over tube domains by characteristic forms

Published

Journal Article

© 2017, Springer-Verlag GmbH Deutschland. Sheng and Zuo’s characteristic forms are invariants of a variation of Hodge structure. We show that they characterize Gross’s canonical variations of Hodge structure of Calabi–Yau type over (Hermitian symmetric) tube domains.

Full Text

Duke Authors

Cited Authors

  • Robles, C

Published Date

  • August 1, 2018

Published In

Volume / Issue

  • 371 / 3-4

Start / End Page

  • 1229 - 1253

International Standard Serial Number (ISSN)

  • 0025-5831

Digital Object Identifier (DOI)

  • 10.1007/s00208-017-1594-3

Citation Source

  • Scopus